# SDR BSYA2010012

- Difficulty date: February 25, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 18,909 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE OUT OF BIL PILOT SELECTED GEAR UP BUT THE GEAR ONLY CAME UP HALF WAY PILOT THEN SELECTED GEAR BACK DOWN AND RETURNED TO BIL.  MAINTENANCE FOUND BROKEN SQUAT SWITCH WIRE IN WHEEL WELL.  REPAIRED BROKEN WIRE, OPS CHECKS GOOD.
